# SDR ASOA200801531

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 13,170 hours, 11,157 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5575 - FLAPS FAIL MESSAGE ON DESCENT, WHEN SELECTING 8 DEGREES.  FAILED AT ZERO.  EMERGENCY VEHICLES ROLLED AS A PRECAUTION.
